# SDR YENA20150531143

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT DRAIN MAST FWD & AFT ANGLE BRACKETS ARE CORRODED.  REMOVED CORRODED AFT DRAIN MAST FWD & AFT ANGLE BRACKETS REF SRM 51-41-01; 51-41-02.  DAMAGE LENGTH 3", WIDTH 0.4" AND DEPTH0.009".  LOCATED AND DRILLED NEW PARTS REF SRM 51-40-02.  INSTALLED NEW AFT DRAIN MAST INTERNAL FWD &AFT ANGLE BRACKETS REF  SRM 51-41-01:51-41-02. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2, CORROSION.
